Comptes Rendus
Formes linéaires en polyzêtas et intégrales multiples
[Linear forms in multiple zeta values and multiple integrals]
Comptes Rendus. Mathématique, Volume 335 (2002) no. 1, pp. 1-4.

The problem we consider is to define families of n-dimensional integrals, endowed with group actions as in Rhin–Viola's work [5,6], the values of which are linear forms, over the rationals, in multiple zeta values of weight at most n. We generalize Vasilyev's [10] and Sorokin's [7] approaches, and give a change of variables that connects them to each other. We describe a group structure for a n-dimensional integral that specializes, for n=2 and n=3, to the ones obtained by Rhin and Viola.

Le problème considéré ici est de définir des familles d'intégrales n-uples, munies d'une action de groupe comme dans les travaux de Rhin–Viola [5,6], dont les valeurs soient des formes linéaires, sur le corps des rationnels, en les polyzêtas de poids au plus n. On généralise pour cela les approches de Vasilyev [10] et Sorokin [7], en les reliant par un changement de variables. On décrit aussi une structure de groupe pour une intégrale n-uple qui donne, pour n=2 et n=3, celles obtenues par Rhin et Viola.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02424-X
Stéphane Fischler 1

1 Département de mathématiques et applications, École normale supérieure, 45, rue d'Ulm, 75005 Paris, France
@article{CRMATH_2002__335_1_1_0,
     author = {St\'ephane Fischler},
     title = {Formes lin\'eaires en polyz\^etas et int\'egrales multiples},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1--4},
     publisher = {Elsevier},
     volume = {335},
     number = {1},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02424-X},
     language = {fr},
}
TY  - JOUR
AU  - Stéphane Fischler
TI  - Formes linéaires en polyzêtas et intégrales multiples
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1
EP  - 4
VL  - 335
IS  - 1
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02424-X
LA  - fr
ID  - CRMATH_2002__335_1_1_0
ER  - 
%0 Journal Article
%A Stéphane Fischler
%T Formes linéaires en polyzêtas et intégrales multiples
%J Comptes Rendus. Mathématique
%D 2002
%P 1-4
%V 335
%N 1
%I Elsevier
%R 10.1016/S1631-073X(02)02424-X
%G fr
%F CRMATH_2002__335_1_1_0
Stéphane Fischler. Formes linéaires en polyzêtas et intégrales multiples. Comptes Rendus. Mathématique, Volume 335 (2002) no. 1, pp. 1-4. doi : 10.1016/S1631-073X(02)02424-X. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02424-X/

[1] R. Apéry Irrationalité de ζ(2) et ζ(3), Astérisque, Volume 61 (1979), pp. 11-13

[2] F. Beukers A note on the irrationality of ζ(2) and ζ(3), Bull. London Math. Soc., Volume 11 (1979) no. 3, pp. 268-272

[3] S. Fischler, Groupes de Rhin–Viola et intégrales multiples, J. Théor. Nombres Bordeaux, soumis

[4] M. Kontsevich; D. Zagier Periods, Mathematics Unlimited – 2001 and Beyond, Springer, 2001, pp. 771-808

[5] G. Rhin; C. Viola On a permutation group related to ζ(2), Acta Arith., Volume 77 (1996) no. 1, pp. 23-56

[6] G. Rhin; C. Viola The group structure for ζ(3), Acta Arith., Volume 97 (2001) no. 3, pp. 269-293

[7] V.N. Sorokin A transcendence measure for π2, Sb. Math., Volume 187 (1996) no. 12, pp. 1819-1852

[8] V.N. Sorokin Apéry's theorem, Moscow Univ. Math. Bull., Volume 53 (1998) no. 3, pp. 48-52

[9] D.V. Vasilyev Some formulas for Riemann zeta-function at integer points, Moscow Univ. Math. Bull., Volume 51 (1996) no. 1, pp. 41-43

[10] D.V. Vasilyev On small linear forms for the values of the Riemann zeta-function at odd integers, Doklady NAN Belarusi (Reports of the Belarus National Academy of Sciences), Volume 45 (2001) no. 5, pp. 36-40 (en russe)

[11] M. Waldschmidt Valeurs zêta multiples : une introduction, J. Théor. Nombres Bordeaux, Volume 12 (2000) no. 2, pp. 581-595

[12] S. Zlobin Integrals represented as linear forms in generalized polylogarithms, Mat. Zametki, Volume 71 (2002) no. 5, pp. 782-787 (en russe)

Cited by Sources:

Comments - Policy